Journal article icon

Journal article

ON THE LINEARITY OF TORSION-FREE NILPOTENT GROUPS OF FINITE MORLEY RANK

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
137
Issue:
5
Pages:
1813-1821
Publication date:
2009-01-01
DOI:
ISSN:
0002-9939
Source identifiers:
7649
Pubs id:
pubs:7649
UUID:
uuid:a8d6b868-2ca4-4dd7-ab02-2245b3be5c4d
Local pid:
pubs:7649
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP